# SDR FDKA200701003

- Difficulty date: January 5, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N806LR
- Make and model: Cndair CL6002B19
- Aircraft serial: 093
- Aircraft time: 45,475 hours, 56,404 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Disengaged
- Location: Autopilot Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6189 BDL-JFK (0520 PHX LCL).  ABORTED TAKEOFF DUE TO THE YAW DAMPNER SYSTEM DISENGAGING WHEN INITIATING TAKEOFF ROLL.  MX TROUBLESHOT AND OPS CHECKED GOOD.
